August 24, 2010
FDA recalls Mr. Magic Male Enhancer from Don WandsGlow Industries and the FDA have notified consumers of a voluntary nationwide recall of Mr. Magic Male Enhancer from Don Wands. FDA lab analysis have found Mr. Magic Male Enhancer from Don Wands capsules to contain undeclared hydroxythiohomosildenafil and sulfoaildenafil, analogs of sildenafil, an FDA-approved drug used in the treatment of male erectile dysfunction. The following lots are being recalled: 9041401, 251209, and 8121904.
The undeclared ingredients may pose a threat to consumers because the analog may interact with nitrates found in some prescription drugs (eg, nitroglycerin) and may lower blood pressure to dangerous levels. Consumers with diabetes, hypertension, hyperlipidemia, or cardiac disease often take nitrates.
Consumers who have Mr. Magic Male Enhancer from Don Wands in their possession should stop using it immediately and contact their healthcare provider if they experience adverse effects associated with the use of the product.
For more information visit www.fda.gov/Safety/MedWatch/SafetyInformation/SafetyAlertsforHumanMedicalProducts/ucm223837.htm.